Night sweats and terrors

TopazDee
By TopazDee Latest Reply 2014-02-24 09:31:02 -0600
Started 2014-02-19 16:03:52 -0600

Since taking D medication (ZIRCON) I have experienced avid sweating every night and some nights I get night terrors, I have never had these before has anyone else experienced anything like this, it is so scary.


15 replies

Jan8
Jan8 2014-02-23 10:23:34 -0600 Report

I am not taking Zircon but last week I woke up on the floor of my garage. I remember having a dream I had to get to another city to make sure puppies got to their homes. I actually had been in my car trying to start it. My daughter found the light on in and out of my car. The doc told me to give the keys to my husband at night. Pretty scary stuff ! No change in meds.

jigsaw
jigsaw 2014-02-23 20:13:39 -0600 Report

At least your dream involved an admirable cause. How did the puppies make out?
I think I'll avoid zircon if it's ever recommended. I would still save the puppies though!

Copperchef
Copperchef 2014-02-21 12:10:18 -0600 Report

All the symptoms you are describing are warnings for this medication and you need to contact your doctor immediately!!!!
www.medicinenet.com › home › gliclazide-oral tablet index‎
I would say you need a medication change.

TopazDee
TopazDee 2014-02-21 15:17:11 -0600 Report

Thanks Chef saw my nurse practitioner she has halved my medication seems to have eased problems.
LOVE AND LIGHT TOPAZ XXX (Dee)

jigsaw
jigsaw 2014-02-22 19:09:38 -0600 Report

It's good that your symptoms have subsided. I would tend to agree with Copperchef. Don't hesitate to listen to your body, and press your doctor for solutions when needed.

sazajay
sazajay 2014-02-21 06:08:05 -0600 Report

I woke today in a pool of sweat and my bg was sitting higher than normal. Im in hospital at the moment and ive asked my consultant what this could be and he said it could be the fact that my sugar levels are running high during the night.

rubytinker
rubytinker 2014-02-21 04:23:22 -0600 Report

I also wake every morning wet with sweat. I never connected it with my diabetes but it makes perfect sense. Your night terrors sound awful. I've had no experience with those. I hope you are able to get that figuted out quickly.

TopazDee
TopazDee 2014-02-21 15:19:59 -0600 Report

They were awful never had anything like that before and don't want to go there again. had meds halved and so far so good.
Stay Safe Dee x

sazajay
sazajay 2014-02-20 21:12:24 -0600 Report

I suffer from night sweats alot. Everyday i wake up with my pj tshirt soaking. My sugars are also up and down constantly and ive been diabetic for 15 years. The more my sugar levels are under control the less i sweat.

jayabee52
jayabee52 2014-02-20 12:21:17 -0600 Report

That must be terrible to experience. I tried looking that med up under the Zircon and have been having trouble finding any info on it. If zircon is a trade name or does it have a generic name?

TopazDee
TopazDee 2014-02-20 19:26:34 -0600 Report

The other name is Gliclazide (once again this site is saying I have spelt this wrong so maybe you have a different spelling for it) I can't find any written evidence of these being a side effect or could it be the diabetes ? thanks for double checking for me you may have more info across the pond.x

jayabee52
jayabee52 2014-02-21 05:16:26 -0600 Report

Yes I was able to look it up under that name. I found this as one of the results of the Google search fot this med.~ http://www.medicinenet.com/gliclazide-oral_ta...

Sweating is not a direct side effect of this Med, but the site said that it could produce a hypo and one of the symptoms of that was sweating. The confusion could also be manifested as night terrors.

Something just occurred to me. IF you have had high BG levels for a while, what you may be experiencing could possibly be the action of the medication lowering your BG levels closer to normal. When one's body is used to high BGs it seeks to maintain equilibrium, and when that equilibrium is broken symptome of a low may be experienced, even though the meter indicates one is not low.

My late wife experienced this sometimes when I was with her. She'd have to take a steroid for another problem she had and when that problem subsided she would have very high BG levels and when we worked to bring her back down by using the sliding scales the Endo provided, she would have a time, usually when we were asleep when she would feel the symptoms of a hypo. She would then chow down on cookies and candy stashed in her nightstand for just such an eventuality. Once she woke me before she started eating, and I read her meter. The reading was no where near being a hypo incident. But she was having hypo symptoms nonetheless. So I took to calling them "false lows".

You may possibly be experiencing this phenomenon

Next Discussion: Low BG Stories »